Fostair + spacers?

Hi Guys,

Been up to the doctors today after struggling for the past few days and he's changed me from Clenil to Fostair ( combined steriod and long acting reliever.) Firstly yeah no pred! :)

Secondly was checking through the leaflet and it said fostair must NOT be used with a spacing device. The doc didnt mention it despite his two pages of notes explaining new meds when to step down etc. (he got excited).

So im guessing no spacer. anyone else on fostair/know why?

Am i right to expect ulcers if im not alllowed to use my spacer?

tired x

4 Replies

  • also turns out that it gives me the shakes which im guessing is the formoterol fumarate dihydrate (long acting reliever bit). on the plus side I managed to leave the house :)

  • Hey not tried Fostair so can't really comment on whether you can use a spacer with it or not, but I doubt you'd get ulcers from it. Spacers are used to improve medication delivery and help reduce side effects like oral thrush, which can also be prevented by drinking or brushing your teeth after taking your steroid inhalers.

    I shake like mad on formoterol but am on a very high dose of it, alongside tiotropium which probably contributes. The shaking should ease up the longer you take the drug.

    Hope this helps! Emz x


    yes you can use fostair with a spacer device - I looked in to this last year and posted a reply - I don't know how to repost the same reply But if you put in to SEARCH Keywords ""fostair"" you'll see my post - BUT I did speak with makers of fostair & it's ok -


  • Thanks Gary.

    Should make things easier as im not very good at timing breathing in with pressing the inhaler and have to take 4 puffs twice a day.

    shaking wasnt as bad this morning Emz so im hoping your right and as i get used it they'll keep calming down :)

You may also like...